MathSciNet Relay Station
MathSciNet bibliographic data
MR2605472 65M99 (26A33)
Dehghan, Mehdi; Manafian, Jalil; Saadatmandi, Abbas Solving nonlinear fractional partial differential equations using the homotopy analysis method. Numer. Methods Partial Differential Equations 26 (2010), no. 2, 448–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement